Publications (M. Ondrus)
Articles
- "Modules induced from large subalgebras of the Lie algebra of differential operators of degree at most one," submitted for publication.
- A parametric family of subalgebras of the Weyl algebra II. Irreducible modules, with G. Benkart and S. Lopes, Algebraic and Combinatorial Approaches to Representation Theory, V. Chari, J. Greenstein, K.C. Misra, K.N. Raghavan, S. Viswanath (Eds.), in: Contemp. Math., vol. 602, Amer. Math. Soc., Providence, RI, 2013, pp. 73-98, arXiv:1212.1404.
- "Algebraic and Geometric Representations of Perimeter with Algebra Blocks: Professional Development for Teachers of English Language Learners," with C. Anhalt, chapter in Latinos and Mathematics Education: Research on Learning and Teaching in Classrooms and Communities - Téllez, Moschkovich & Civil (Eds.).